# SDR GTIA20130619359

- Difficulty date: June 19, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 9,774 hours, 4,536 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE NEEDS NITROGEN SERVICE.  SERVICED R1 DOOR DAMPER TO THE CORRECT PRESSURE FOR THE AMBIENT TEMPERATURE IAW AMM.
